# SDR SWAA2022122885703

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 31,871 hours, 14,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING OUTSIDE EMERGENCY EXIT LIGHT AND 3 FWD RIGHT AISLE LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06.
